# SDR 97ZZZX1140

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8639F
- Make and model: Hughes 369D
- Aircraft serial: 1280431D
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Oil Tube
- Part number: 6876925
- Condition: Too Short
- Location: Gearbox
- Part time: 6,734 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTED OIL TUBE PER CEB1307 AND IS TOO SHORT PER REQUIREMENTS OF THE BULLETIN.  PART WAS REPLACED.
